| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, during the puncture of patient by the nurse with the miniloc 20 g x 25 mm, the professional noticed leaking physiological solution in the region of the catheter and needle connection.A new unit was used, with no new complications recorded.No patient impact, no surgical intervention, and no exposure to blood or bodily fluid.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak is confirmed; however, the exact cause is unknown.One video of a miniloc infusion set was returned for evaluation.An initial visual observation of the video showed the miniloc being used on a patient.A clear liquid was seen leaking from the junction of the wings and extension tubing.No details of the leak could be discerned from the sample video.No damage could be seen on the sample in the returned video.There were no distinguishing features in the returned video of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.